International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 99-105
On summability of Fourier series
Department of Mathematics, Kuwait University, P.O. BOX 5969, Safat, 13060, Kuwait
Received 13 December 1986; Revised 8 April 1987
Copyright © 1989 S. M. Mazhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note two theorems have been established. The first one deals with
the summability of a Fourier series while the second on concerns with the
summability of the first derived Fourier series. These results include, as a special
case, certain results of Nanda .